# SDR 2011F00161

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- Aircraft time: 97,421 hours, 16,255 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B0071125
- Part serial: 1999
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 3 UPPER SKIN EDGE AND FASTENER HOLES FOUND WITH CRACK DURING EDDY CURRENT CHECK. FINDING DISCOVERED DURING 'C1+C2' CHECK FROM 08 JUN 2011 TO 22 JULY 2011. (OPEN)
